zbMATH — the first resource for mathematics

Properties of solutions of a class of hypocomplex vector fields. (English) Zbl 1362.35088
Berhanu, Shiferaw (ed.) et al., Analysis and geometry in several complex variables. Workshop on analysis and geometry in several complex variables, Texas A&M University at Qatar, Doha, Qatar, January 4–8, 2015. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2255-4/pbk; 978-1-4704-3663-6/ebook). Contemporary Mathematics 681, 29-50 (2017).
Summary: A Cauchy type integral operator is associated to a class of integrable vector fields with complex coefficients. Properties of the integral operator are used to deduce Hölder solvability of semilinear equations \(Lu=F(x,y,u)\) and a strong similarity principle between the solutions of the equation \(Lu=au+b\overline {u}\) and those of the equation \(Lu=0\).
For the entire collection see [Zbl 1358.32003].

35C15 Integral representations of solutions to PDEs
35F15 Boundary value problems for linear first-order PDEs
35M12 Boundary value problems for PDEs of mixed type
Full Text: DOI arXiv
[1] Berhanu, Shiferaw; Cordaro, Paulo D.; Hounie, Jorge, An introduction to involutive structures, New Mathematical Monographs 6, xii+392 pp., (2008), Cambridge University Press, Cambridge · Zbl 1151.35011
[2] Berhanu, S.; Hounie, J.; Santiago, P., A similarity principle for complex vector fields and applications, Trans. Amer. Math. Soc., 353, 4, 1661-1675, (2001) · Zbl 0982.35030
[3] Begehr, Heinrich G. W., Complex analytic methods for partial differential equations, x+273 pp., (1994), World Scientific Publishing Co., Inc., River Edge, NJ · Zbl 0840.35001
[4] Bers, Lipman, An outline of the theory of pseudoanalytic functions, Bull. Amer. Math. Soc., 62, 291-331, (1956) · Zbl 0072.07703
[5] Hounie, Jorge; de Lemos, Eduardo Perdig\~ao, Local solvability in \(L^p\) of first-order linear operators, J. Math. Anal. Appl., 197, 1, 42-53, (1996) · Zbl 0869.35006
[6] Leach, Ernest B., On a converse of the H\"older inequality, Proc. Amer. Math. Soc., 7, 607-608, (1956) · Zbl 0071.05501
[7] Meziani, Abdelhamid, On the similarity principle for planar vector fields: application to second order PDE, J. Differential Equations, 157, 1, 1-19, (1999) · Zbl 0937.35079
[8] Meziani, Abdelhamid, On first and second order planar elliptic equations with degeneracies, Mem. Amer. Math. Soc., 217, 1019, vi+77 pp., (2012) · Zbl 1250.35114
[9] Meziani, Abdelhamid, Representation of solutions of a singular Cauchy-Riemann equation in the plane, Complex Var. Elliptic Equ., 53, 12, 1111-1130, (2008) · Zbl 1162.30029
[10] Meziani, Abdelhamid, Representation of solutions of planar elliptic vector fields with degeneracies.Geometric analysis of PDE and several complex variables, Contemp. Math. 368, 357-370, (2005), Amer. Math. Soc., Providence, RI · Zbl 1071.35031
[11] Springer, George, Introduction to Riemann surfaces, viii+307 pp., (1957), Addison-Wesley Publishing Company, Inc., Reading, Mass. · Zbl 0078.06602
[12] Tr\`eves, Fran\ccois, Hypo-analytic structures, Princeton Mathematical Series 40, xviii+497 pp., (1992), Princeton University Press, Princeton, NJ · Zbl 0787.35003
[13] Vekua, I. N., Generalized analytic functions, xxix+668 pp., (1962), Pergamon Press, London-Paris-Frankfurt; Addison-Wesley Publishing Co., Inc., Reading, Mass.
[14] Yeh, J., Real analysis, xxii+738 pp., (2006), World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ · Zbl 1098.28002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.